# SDR CALA2017020600278

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 56,978 hours, 18,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING EA 5310-05878 REV D, INSPECTION FOUNDS CRACK INDICATIONS AT 2 FASTENER HOLES IN SKIN AT STA 540 BETWEEN STR 22R T AND 23RT. CRACK INDICATIONS ARE IN FASTENER HOLES IN AFT ROW 1 .9" AND 3.0" BELOW CENTERLINE OF STR 22RT. VERIFIED BY HFEC. REMOVED DAMAGE AND INSTALLED REPAIR PER EC/RA 5310-07067 REVA PART 1 AND REF EA 5310-05878 REV D OP5.
